Immersions and embeddings of Dold manifolds

John J Ucci

Research output: Contribution to journalArticle

22 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)283-293
Number of pages11
JournalTopology
Volume4
Issue number3
StatePublished - Nov 1965
Externally publishedYes

Fingerprint

Immersion

ASJC Scopus subject areas

  • Geometry and Topology

Cite this

Ucci, J. J. (1965). Immersions and embeddings of Dold manifolds. Topology, 4(3), 283-293.

Immersions and embeddings of Dold manifolds. / Ucci, John J.

In: Topology, Vol. 4, No. 3, 11.1965, p. 283-293.

Research output: Contribution to journalArticle

Ucci, JJ 1965, 'Immersions and embeddings of Dold manifolds', Topology, vol. 4, no. 3, pp. 283-293.
Ucci JJ. Immersions and embeddings of Dold manifolds. Topology. 1965 Nov;4(3):283-293.
Ucci, John J. / Immersions and embeddings of Dold manifolds. In: Topology. 1965 ; Vol. 4, No. 3. pp. 283-293.
@article{22887e3d65224140b1bf4de4924732b3,
title = "Immersions and embeddings of Dold manifolds",
author = "Ucci, {John J}",
year = "1965",
month = "11",
language = "English (US)",
volume = "4",
pages = "283--293",
journal = "Topology",
issn = "0040-9383",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - Immersions and embeddings of Dold manifolds

AU - Ucci, John J

PY - 1965/11

Y1 - 1965/11

UR - http://www.scopus.com/inward/record.url?scp=0001166014&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001166014&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0001166014

VL - 4

SP - 283

EP - 293

JO - Topology

JF - Topology

SN - 0040-9383

IS - 3

ER -